Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Coordinates in two variables over a $\mathbb {Q}$-algebra
HTML articles powered by AMS MathViewer

by Arno van den Essen and Peter van Rossum PDF
Trans. Amer. Math. Soc. 356 (2004), 1691-1703 Request permission

Abstract:

This paper studies coordinates in two variables over a $\mathbb {Q}$-algebra. It gives several ways to characterize such coordinates. Also, various results about coordinates in two variables that were previously only known for fields, are extended to arbitrary $\mathbb {Q}$-algebras.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 13B25, 14J70, 14R10
  • Retrieve articles in all journals with MSC (2000): 13B25, 14J70, 14R10
Additional Information
  • Arno van den Essen
  • Affiliation: Department of Mathematics, University of Nijmegen, Toernooiveld 1, 6525 ED Nijmegen, The Netherlands
  • Email: essen@math.kun.nl
  • Peter van Rossum
  • Affiliation: Department of Mathematical Sciences, New Mexico State University, Las Cruces, New Mexico 88003
  • Email: petervr@nmsu.edu
  • Received by editor(s): February 8, 2001
  • Published electronically: January 6, 2004
  • © Copyright 2004 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 356 (2004), 1691-1703
  • MSC (2000): Primary 13B25, 14J70, 14R10
  • DOI: https://doi.org/10.1090/S0002-9947-04-03492-0
  • MathSciNet review: 2031037